# SDR GUUA06210701

- Difficulty date: June 21, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Aircraft time: 38,047 hours, 39,686 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 253,  RT TOP EMERGENCY LIGHT BY THE RT PACK BURNED OUT.  FOUND RT TOP EMERGENCY LIGHT WORKING, OPERATIONAL CHECK GOOD.
